Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 90, NWS Pueblo, CO

June 12, 2022Bent County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2022, 5:05 PM MDT for Bent County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2022, 5:05 PM MDT (23:05 UTC)
Expired
Jun 12, 2022, 5:45 PM MDT
In force
40 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Bent County, CO

The radar

The Pueblo radar (KPUX), 109 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3397 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

902 
WUUS55 KPUB 122305
SVRPUB
COC011-122345-
/O.NEW.KPUB.SV.W.0090.220612T2305Z-220612T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
505 PM MDT Sun Jun 12 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northern Bent County in southeastern Colorado...

* Until 545 PM MDT.

* At 504 PM MDT, a severe thunderstorm was located 11 miles south of
  Las Animas, or 19 miles east of North La Junta, moving northeast at
  25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  John Martin Reservoir and Hasty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3783 10316 3786 10324 3807 10331 3826 10316
      3817 10274 3809 10274
TIME...MOT...LOC 2304Z 209DEG 20KT 3790 10318 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS/PS
2 follow-up statements
620 
WWUS55 KPUB 122329
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
529 PM MDT Sun Jun 12 2022

COC011-122345-
/O.CON.KPUB.SV.W.0090.000000T0000Z-220612T2345Z/
Bent CO-
529 PM MDT Sun Jun 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHEASTERN BENT COUNTY...

At 529 PM MDT, a severe thunderstorm was located near John Martin
Reservoir, or 22 miles east of North La Junta, moving northeast at 20
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hasty, McClave, John Martin Reservoir and Caddoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3790 10305 3803 10311 3823 10304 3817 10274
      3809 10274
TIME...MOT...LOC 2329Z 204DEG 19KT 3802 10312 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
909 
WWUS55 KPUB 122340
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
540 PM MDT Sun Jun 12 2022

COC011-122350-
/O.EXP.KPUB.SV.W.0090.000000T0000Z-220612T2345Z/
Bent CO-
540 PM MDT Sun Jun 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENT COUNTY WILL
EXPIRE AT 545 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 3790 10305 3803 10311 3823 10304 3817 10274
      3809 10274
TIME...MOT...LOC 2340Z 209DEG 20KT 3806 10310 

$$

KTS/PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:27 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 12, 3:27 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
327 PM MDT Sun Jun 12 2022

.SHORT TERM...(This evening through Monday)
Issued at 325 PM MDT Sun Jun 12 2022

Key Messages:

1) Hot Today and Hot Tomorrow

2) High based isolated thunderstorms will be possible the rest of
this afternoon, with a strong storm possible in Kiowa and Prowers
county areas.

3) Red Flag rest of today and tomorrow over Southwest and Southern
mtns, and San Luis Valley...

Currently...

Per sat pix imgy, mid level moisture is moving over the region. Some
spotty hi based storms were ongoing at 2 pm over the region, with
the best coverage over Fremont county, with other activity over the
southern Sangres into eastern Las Animas county. A boundary
associated with higher theta-e air over W KS was slowly progressing
westward towards Kiowa county.

Temps were at or around 100F across the lower plains with 90s over
the Raton Mesa and Palmer Divide. 80s were  noted in the valleys.

Rest of Today into Tonight.

Water vapor imagery shows some mid level moisture moving across the
region. Below this midlevel moisture, the atmosphere is quite dry.
Given this environment, main concern in the short term will be for
the potential of strong outflow winds given the DCAPE of 2000 and
inverted V soundings. Although strong winds could occur over the
entire fcst area, believe the greatest threat will be over the far
eastern plains. I am also becoming a bit more concerned  for some
locally strong winds in the Pikes Peak region given the showers
moving in from Fremont county. In addition, per sat pix and radar
imgy, the leading edge of better Theta-e air is getting close to
Kiowa county, and cannot rule out a locally severe storm over this
region later this afternoon. Social media mesographics have been
issued indicating this threat.

Winds were starting to pick up in the SLV, and believe we will see
red flag conditions over the SW and southern mtns and the San Luis
valley.

Activity is expected to end relatively early, and is not expected to
linger into the late evening hours. Likewise heat burst threat will
be very low. Nonetheless, it will be another warm night over the
region tonight.

Tomorrow...

We will likely see much less convective clouds tomorrow as compared
to today. The only chance of any precip will be late in the
afternoon over the extreme eastern counties. It will be windier
tomorrow all areas and red flag conditions are near certain over the
southwest and southern mtns, and the San Luis Valley. In addition,
meteorological conditions will be quite favorable for extreme fire
behavior over all of the plains, but fuels are not receptive at this
time (it has greened up over the lower elevations). If fuels were to
become receptive, then a red flag warning will need to be issued.

Max temps tomorrow will be similar to todays max temps over the
region. It may actually feel worse due to the increased winds all
areas (G30-40 mph).

.LONG TERM...(Monday night through Sunday)
Issued at 325 PM MDT Sun Jun 12 2022

Key Messages:

1) Very warm to hot temperatures are expected to continue through
the forecast period.

2) Critical fire-weather conditions are expected to continue over
the southwest and southeast mountains and the San Luis Valley on
Tuesday and possibly Wednesday.

3) Chances for showers and thunderstorms increase over the
mountains, mountain valleys, and the Interstate-25 corridor late
this upcoming week into next weekend.

A strong midlevel anticyclone will remain positioned over the
southeast states through the middle of this week, while a shortwave
trough progresses over the central Rockies within the
southeastern periphery of a broader/deeper cyclone centered over
the northwest states. Strong southwesterly to westerly flow aloft,
enhanced by the shortwave trough, will persist across the
forecast area through the middle of this week. Slightly lower
midlevel heights and related lower thicknesses will yield
temperatures a few degrees lower than preceding days, though
downslope flow and associated adiabatic warming in many areas will
still support very warm to hot, and very dry, conditions. Tuesday
and Wednesday high temperatures are expected to be in the upper
80s to the middle 90s over the Interstate-25 corridor and the
plains, in the middle/upper 80s over mountain valleys, and in the
50s to the 70s over the mountains.

Diurnally enhanced vertical mixing of the enhanced
southwesterly/westerly flow to the surface, combined with an
enhanced pressure gradient surrounding high plains lee troughing
favored in this regime, will support areas of strong surface winds
continuing into Tuesday and Wednesday. These winds are expected
to combine with 7-15 percent minimum relative humidity values amid
dry fuels over the southwest and southeast mountains, as well as
the San Luis Valley. A Fire Weather Watch has been issued over
these areas for Tuesday to account for these conditions.

Medium-range guidance suggests that another deep cyclone migrating
eastward over the waters off the Pacific Northwest coast will
facilitate the east-northeastward progression of the downstream
north-central states cyclone. In response to these developments,
the southeast states anticyclone will develop westward and then
northward over the central Rockies and central High Plains for
late this upcoming week into next weekend. A northward stream of
tropospheric moisture is expected to extend over the mountains --
between the amplifying western states trough and strengthening
central states ridge.

Given the low-latitude origins of this moisture plume, it should
support adequate precipitable water amid diurnally enhanced
orographic circulations to support scattered to numerous
thunderstorms developing over the mountains each afternoon from
Friday into next weekend. The initial uptick in convective chances
will be over the southern Colorado mountains as early as Thursday,
as the leading edge of richer moisture arrives. Ensemble guidance
indicates that the synoptic pattern would favor the greatest
moisture and precipitation chances residing over the southwest
mountains, though all of the mountains, mountain valleys, and
extending eastward to the Interstate-25 corridor will have some
chance for storms. While uncertainty in the mesoscale details extend
to storm hazards, potential for lightning-induced ignitions could
become a concern over dry fuels across the southwest/southeast
mountains and the San Luis Valley. Some concern for flash flooding
could develop especially if storms develop eastward over burn
scar areas.

Farther to the east across the plains late this upcoming week into
next weekend, present indications are that these areas will be
removed from the richer-moisture plume and more appreciable
ascent, resulting in drier conditions. However, comparatively
warmer temperatures (in the upper 90s) could materialize across
these locations into next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 325 PM MDT Sun Jun 12 2022

VFR conditions are anticipated during the next 24 hours at all 3 taf
sites, KPUB, KALS and KCOS.

Main concern during this fcst period will be the increasing
southwest winds tomorrow morning lasting into tomorrow afternoon.
winds will be gusting to 25 to 35 knots from the southwest.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ223>225.

Red Flag Warning from 11 AM to 8 PM MDT Monday for COZ223>225.

Fire Weather Watch from Tuesday morning through Tuesday evening
for COZ223>225.

&&

SHORT TERM...HODANISH
LONG TERM...COHEN
AVIATION...HODANISH
Hazardous weather outlook, Jun 12, 11:02 AM MDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1102 AM MDT Sun Jun 12 2022

COZ058>089-093>099-131715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1102 AM MDT Sun Jun 12 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated thunderstorms will be possible over the region today. The
best chance for stronger storms will generally be east of a line
from Eads to Kim. The main threat will be winds gusting to 50 to
60 mph. Some hail may also occur with storms in the greater Kiowa
county region, where hail up to 1 inch in diameter will be
possible.

Over the remainder of the region, isolated thunderstorms will be
possible, especially in the mountains. Gusty winds of 35 to 45 mph
will be possible.

Critical fire weather conditions are expected over the southwest
mountains, the southern mountains and and the San Luis Valley.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Critical fire weather conditions are expected across the southern
mountains and the San Luis Valley Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over may be needed generally east of a line from Eads
to Kim.

Hodanish

In the hours before

Special weather statement, Jun 12, 4:01 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
401 PM MDT Sun Jun 12 2022

COZ086-122230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
401 PM MDT Sun Jun 12 2022

...Strong gusty west winds will affect Pueblo County through 430 PM
MDT...

At 400 PM MDT, Doppler radar was tracking virga showers producing
strong gusty winds over northwestern Pueblo, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Blende around 415 PM MDT.

Other locations in the path of this storm include Pueblo Depot and
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3819 10471 3849 10467 3848 10416 3814 10417
TIME...MOT...LOC 2200Z 264DEG 15KT 3832 10462

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Hodanish
Local storm report, Jun 12, 4:12 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT SUN JUN 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     NON-TSTM WND GST 3 ESE HOEHNE            37.27N 104.33W
06/12/2022  M64 MPH          LAS ANIMAS         CO   ASOS

            ASOS STATION KTAD TRINIDAD AIRPORT REPORTED
            64-MPH WIND GUST WITH VIRGA.

&&
Special weather statement, Jun 12, 4:13 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Sun Jun 12 2022

COZ099-122315-
Springfield Vicinity/Baca County CO-
413 PM MDT Sun Jun 12 2022

...A strong thunderstorm will impact portions of Baca and eastern Las
Animas Counties through 515 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 10 miles southwest of Springfield, moving northeast at
35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes, Stonington
and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3699 10204 3700 10309 3764 10307 3764 10204
TIME...MOT...LOC 2213Z 212DEG 32KT 3733 10278

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

KTS/PS
Special weather statement, Jun 12, 4:18 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
418 PM MDT Sun Jun 12 2022

COZ084-085-122245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
418 PM MDT Sun Jun 12 2022

...A strong gusty winds will impact portions of eastern El Paso
County through 445 PM MDT...

At 417 PM MDT, Doppler radar was tracking virga showers producing
strong gusty winds over eastern El Paso county, moving east at 25
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Ellicott around 430 PM MDT.

Other locations in the path of this storm include Yoder and Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3855 10406 3854 10451 3913 10462 3913 10405
TIME...MOT...LOC 2217Z 262DEG 23KT 3876 10449

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 12, 4:34 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
434 PM MDT Sun Jun 12 2022

COZ085-086-089-122300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
434 PM MDT Sun Jun 12 2022

...Outflow boundaries will collide over the greater northeastern
Pueblo county region. Strong gusty winds will be possible along with
the potential of strong thunderstorm development...

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This weather system will remain over mainly rural areas of
southeastern El Paso, northwestern Crowley and northeastern Pueblo
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3868 10405 3852 10405 3852 10387 3819 10400
      3830 10444 3872 10433
TIME...MOT...LOC 2232Z 210DEG 23KT 3833 10422

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Jun 12, 4:45 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Sun Jun 12 2022

COZ089-093-094-097>099-122330-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
445 PM MDT Sun Jun 12 2022

...A strong thunderstorm will impact portions of northeastern Otero,
southern Prowers, northern Baca, eastern Las Animas, southeastern
Crowley and Bent Counties through 530 PM MDT...

At 445 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Higbee, or 19 miles southeast of North La Junta, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3760 10316 3788 10351 3809 10369 3817 10365
      3807 10333 3817 10324 3801 10256 3779 10255
      3773 10242 3776 10225 3784 10204 3760 10204
TIME...MOT...LOC 2245Z 206DEG 25KT 3782 10322

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

KTS/PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 12, 1:11 PM MDTSpecial Weather StatementPUBSaguache49 min
Jun 12, 2:13 PM MDTSpecial Weather StatementPUBBaca62 min
Jun 12, 2:53 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more13 hr
Jun 12, 3:04 PM MDTSpecial Weather StatementPUBBent, Prowers56 min
Jun 12, 3:21 PM MDTSevere Thunderstorm WarningPUBBent, Prowers69 min
Jun 12, 3:23 PM MDTSpecial Weather StatementPUBBaca52 min
Jun 12, 3:27 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 12, 3:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 12, 3:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 12, 4:00 PM MDTSpecial Weather StatementPUBOtero45 min
Jun 12, 4:01 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 12, 4:06 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero39 min
Jun 12, 4:13 PM MDTSpecial Weather StatementPUBBaca62 min
Jun 12, 4:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 12, 4:23 PM MDTSevere Thunderstorm WarningPUBProwers67 min
Jun 12, 4:34 PM MDTSpecial Weather StatementPUBCrowley26 min
Jun 12, 4:42 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero48 min
Jun 12, 4:45 PM MDTSpecial Weather StatementPUBBent45 min
Jun 12, 5:17 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 12, 5:26 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers31 min
Jun 12, 5:29 PM MDTSpecial Weather StatementPUBKiowa61 min
Jun 12, 5:32 PM MDTSpecial Weather StatementPUBPueblo43 min
Jun 12, 5:43 PM MDTSpecial Weather StatementPUBKiowa47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.